# SDR DLM88060938

- Difficulty date: November 13, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 47,218 hours, 36,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT VISIT, LOWER TEE CHORD OF PRESSURE BULKHEAD WAS FOUND WITH CORROSION DAMAGE.  TEE REPLACED PER EA 09-086680-12, HOWEVER REPLACEMENT CHORD HAD SHORT EDGE MARGIN CONDITIONS AT SEVERAL LOCATIONS.  BOEING REPAIR STRAP INSTALLED PER 458447-14
